Posted by: Concerned | 2009-04-21

Dilated pupils

Thank you for previous feedback on question. Currently taking an anti-depressant however could not be the reason since she has been noticing the dilation for a number of years. Discussed problem with optician who suggested a bran scan? Did have a major epilepsy episode as a baby. Any suggestion re tests to ascertain problem?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Concerned
I don't think a brain scan as first step is necessary (it is very expensive) , you could take her for a neurological examination at a neurologist and if the doctor finds any suspicious signs, they can consider a brain scan. What Antidepressant does she take - it could probably be due to this.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Anonymous cont | 2009-04-22

Cilift as well as Bio-Strath tablets (supplement).

Reply to Anonymous cont

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.